# SDR 20001229AP011

- Difficulty date: September 27, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120
- Aircraft serial: 12096
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 1.5 INCH CRACK ON THE BOTTOM OF THE LT INBOARD WING SKIN COMING FROM THE NR 2 INSPECTION PANEL.  FUEL WAS LEAKING FROM THE CRACK.  REPAIRED THE WING SKIN IAW THE EMBRAER STRUCTURAL REPAIR MANUAL.  (M)
